Adem Kilicman
Adem Kilicman
Verified email at putra.upm.edu.my
Title
Cited by
Cited by
Year
Kronecker operational matrices for fractional calculus and some applications
A Kilicman, ZAA Al Zhour
Applied Mathematics and Computation 187 (1), 250-265, 2007
2092007
On the applications of Laplace and Sumudu transforms
A KılıÁman, HE Gadain
Journal of the Franklin Institute 347 (5), 848-862, 2010
1052010
Similarity measures of bipolar neutrosophic sets and their application to multiple criteria decision making
V Ulucay, I Deli, M Şahin
Neural Computing and Applications 29 (3), 739-748, 2018
98*2018
A new addition formula for elliptic curves over GF (2/sup n/)
E Al-Daoud, R Mahmod, M Rushdan, A Kilicman
IEEE Transactions on Computers 51 (8), 972-975, 2002
962002
On some applications of a new integral transform
H Eltayeb, A KılıÁman
International Journal of Mathematical Analysis 4 (3), 123-132, 2010
852010
Homotopy perturbation method for fractional gas dynamics equation using Sumudu transform
J Singh, D Kumar, A KılıÁman
Abstract and Applied Analysis 2013, 2013
842013
A note on the Sumudu transforms and differential equations
H Eltayeb, A KılıÁman
Applied Mathematical Sciences 4 (22), 1089-1098, 2010
832010
An application of double Laplace transform and double Sumudu transform
A Kilicman, HE Gadain
Lobachevskii Journal of Mathematics 30 (3), 214-223, 2009
792009
A note on Integral transform and Partial Differential Equation
A Kilicman, H Eltayeb
APPLIED MATHEMATICAL SCIENCES 4, 109-118, 2010
742010
A new integral transform and associated distributions
H Eltayeb, A KılıÁman, B Fisher
Integral Transforms and Special Functions 21 (5), 367-379, 2010
732010
On Sumudu transform and system of differential equations
A KiliÁman, H Eltayeb, RP Agarwal
Abstract and Applied Analysis 2010, 2010
702010
Homotopy perturbation method for fractional Black-Scholes European option pricing equations using Sumudu transform
AA Elbeleze, A KılıÁman, BM Taib
Mathematical problems in engineering 2013, 2013
632013
Numerical solutions of nonlinear fractional partial differential equations arising in spatial diffusion of biological populations
J Singh, D Kumar, A KılıÁman
Abstract and Applied Analysis 2014, 2014
622014
A note on solutions of wave, Laplace’s and heat equations with convolution terms by using a double Laplace transform
H Eltayeb, A KılıÁman
Applied Mathematics Letters 21 (12), 1324-1329, 2008
622008
The representation and approximation for the weighted Minkowski inverse in Minkowski space
A KılıÁman, Z Al Zhour
Mathematical and computer modelling 47 (3-4), 363-371, 2008
602008
A new hyperchaotic map and its application for image encryption
H Natiq, NMG Al-Saidi, MRM Said, A Kilicman
The European Physical Journal Plus 133 (1), 1-14, 2018
572018
Teaching and learning using mathematics software “The New Challenge”
A Kilicman, MA Hassan, SKS Husain
Procedia-Social and Behavioral Sciences 8, 613-619, 2010
552010
A note on the comparison between Laplace and Sumudu transforms
A Kilicman, H Eltayeb, KAM Atan
BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY 37 (1), 131-141, 2011
532011
Peristaltic flow of a Jeffrey fluid under the effect of radially varying magnetic field in a tube with an endoscope
AM Abd-Alla, SM Abo-Dahab, A Kilicman
Journal of Magnetism and Magnetic Materials 384, 79-86, 2015
502015
A note on integral transforms and partial differential equations
A KılıÁman, H Eltayeb
Applied Mathematical Sciences 4 (3), 109-118, 2010
492010
The system can't perform the operation now. Try again later.
Articles 1–20